Home » Frequently asked Questions on Health » How to cure my stomach infection?

How to cure my stomach infection?

Q: I am 22 years old. I got food-poisoning after eating out . I took Ornamac OZ as I did not respond to Norflox TZ the last time I had a stomach infection. After taking Ornamac OZ, the stools continue to be semi-solid. So I got a stool test done & I discovered that I have candida in my stool caused due to antibiotics. What medicine can I take or what diet should I follow? I am scared to take any more medicines. How can I cure myself?

A:It is very common to have loose and frequent bowel movements for few weeks to months after food poisoning. Antibiotics by mouth can also cause loose motions, but this would not continue after stoppage of the drugs. Candida can be normally present in stools and in your case it is difficult to establish that it has in fact followed antibiotic therapy and is a causative agent for your continued symptoms. There is no harm in using antifungal drugs like Nystatin for five days and I suggest you visit your treating doctor for a prescription if he agrees. But I am unable to commit myself to say that your loose motions will improve, as it may not have any relationship to the candida noted in stools.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------